# SDR FDEA202202240640

- Difficulty date: February 24, 2022
- Submitted: March 24, 2022
- Operation: Air carrier
- Aircraft: N913FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 24017
- Aircraft time: 93,341 hours, 32,070 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Seat Track
- Condition: Corroded
- Location: N/A
- Stage of operation: UK
- How discovered: U
- Nature of condition: K, K, K
- Precautionary procedure: K, K, K, K

## Discrepancy

FOUND CORROSION ON SEAT TRACK UPPER CROWN AT STA 345-377 LBL 7 DAMAGED PART REMOVED AN NEW FABRICATED SEAT TRACK PER FEDEX EA # F-5310-T0367282   SUPERNUMERARY SEAT TRACK MATERIAL SUBSTITUTION,  AND VENTURA PRODUCTION DWG INSTALLED PER SRM 51-40-02
